"Transfer of Global Measures of Dependence into Cumulative Local"
written by Boyan Dimitrov, Sahib Esa, Nikolai Kolev, Georgios Pitselis,
published by Applied Mathematics, Vol.5 No.4, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Interval Dependence Structures of Two Bivariate Distributions in Risk and Reliability
2018
[2] Dependence Structures in Politics and in Reliability
2016 Second International Symposium on Stochastic Models in Reliability Engineering, Life Science and Operations Management (SMRLO), 2016
[3] Dependence Structure of some Bivariate Distributions
Serdica Journal of Computing, 2014